Some Health Advice?
- 09-09-2007, 02:59 PM
- 09-09-2007, 03:52 PM
You have low liver enzymes?
- 11-09-2007, 11:55 AM
Did you have a PCT? If so, what was it?
11-10-2007, 09:49 AM
anabolic xtreme rebound and milk thistle, dunno how good of a pct Rebound is tho
11-10-2007, 01:55 PM
11-10-2007, 05:44 PM
Milk Thistle is controversial and recently evidence is supporting a conclusion that it is not nearly as effective as once thought. Honestly I would seek the opinion of your Dr. or a Registered Dietician with research experience regarding bioactive components of foods and herbs (if you're looking for a non-pharmaceutical option) for help in getting these values restored to baseline.
More evidence that proper preparation is paramount when taking hormonal compounds
11-11-2007, 10:24 PM
I see one major problem with your PCT. It wasnt planned out well enough for something as strong as what you took. You needed a SERM like Nolva or Clomid. Also, something like 6-oxo should have been taken. its no wonder your test levels are so low. as for your low liver enzymes, you'll have to talk to your doctor about that one.
11-11-2007, 10:37 PM
I still am wondering if he really meant he had low liver enzymes.
11-11-2007, 10:58 PM
yeah, im not sure what that means either.
11-12-2007, 05:30 AM
Yea my doctor said i had low liver enzyms probly coz the supplements i was taking were liver toxic. I would of taken clomid or nolva but was unable to get hold of it. wot PCT would u recomend for a cylce on Methoxy TRN?? and dnt take the P*ss coz am a newbie!
11-12-2007, 08:42 AM
Usually, if there is liver damage from toxicity, liver enzymes would be higher than normal.
11-12-2007, 08:47 AM
Dude, if you are gonna take supps like that never take them all at once. ALso, take milk thistle at least 3 weeks b4 you start your cycle, while yo uare on it, and at least three weeks when you are done w/ post cycle therapy. You defn need a SERM after taking something of that nature bro. waaayyy toxic, no wonder you liver is efed.
11-12-2007, 11:03 AM
Okay, first of all, there should have been a proper pre/post cycle therapy for the first batch you were doing. And the guy above me is right, that is way too many liver toxic supps, its no wonder youre all messed up. Also, I don't think you should be even thinking about taking anything besides the basics for quite a while until your liver is working back up to par. If you keep doing liver toxic supps while your liver is already damaged, youre bound to screw it up permanently. Doesn't sound too bad, but trust me, just be smart about it and wait till your liver is cleaned up. Then maybe you should do a lot of research on what you are taking, and what should be taken with it to prevent your body from being screwed up permanently if it hasn't been already man. Good luck.
11-12-2007, 05:57 PM
Cheers for the advice guys!! fink il leave the PH supps for abit then and jst keep eatin milk thistle tablets!
And how many years has it took u 2 get so huge lilgiant???
Similar Forum Threads
- By Wolfe08 in forum AnabolicsReplies: 24Last Post: 05-30-2005, 09:35 PM
- By patricio in forum AnabolicsReplies: 19Last Post: 05-19-2005, 09:14 AM
- By Spritzer in forum AnabolicsReplies: 6Last Post: 08-22-2004, 12:58 AM
- By Size Up in forum AnabolicsReplies: 22Last Post: 07-14-2004, 08:18 AM
- By YellowJacket in forum AnabolicsReplies: 9Last Post: 01-18-2003, 08:59 AM